# SDR DALA1036509864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT ACC COMPARTMENT STA 1339, LT LOWER INTERCOSTAL AT TAILCONE CABLES CRACKED AND BENT.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-30-5.  FABRICATED NEW INTERCOSTAL IAW DWG NR 9917701-3. TREATED AND PRIMED IAW SRM 51-30-5 & 51-30-2.
